# SDR SWAA2018110826620

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 3,415 hours, 1,468 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA407
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG MUSTY ODOR FROM AIR CONDITIONER SYSTEM DURING CLIMB.  R&R RECIRC AIR FILTER PER AMM.
